Econometrica: Jan 1962, Volume 30, Issue 1

Identification and Estimation in a Simultaneous Equations Model with Errors in the Variables<79:IAEIAS>2.0.CO;2-Z
p. 79-87

H. S. Konijn

Problems of simultaneous equations were first examined in connection with errors-in-variables models, but formal results on identification were published only for the errors-in-equations model. This paper shows that very similar results hold for the errors-in-variables cases. It also examines limited information, maximum likelihood estimation for this case.

Log In To View Full Content